On the Chen character of δ ( 2 ) –ideal submanifolds

Simona Decu; Bilkis Jahanara; Miroslava Petrović-Torgašev; Leopold Verstraelen

Kragujevac Journal of Mathematics (2009)

  • Volume: 32, Issue: 32, page 37-46
  • ISSN: 1450-9628

How to cite


Simona Decu, et al. "On the Chen character of $\delta (2)$–ideal submanifolds." Kragujevac Journal of Mathematics 32.32 (2009): 37-46. <http://eudml.org/doc/253157>.

author = {Simona Decu, Bilkis Jahanara, Miroslava Petrović-Torgašev, Leopold Verstraelen},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {32},
pages = {37-46},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {On the Chen character of $\delta (2)$–ideal submanifolds},
url = {http://eudml.org/doc/253157},
volume = {32},
year = {2009},

AU - Simona Decu
AU - Bilkis Jahanara
AU - Miroslava Petrović-Torgašev
AU - Leopold Verstraelen
TI - On the Chen character of $\delta (2)$–ideal submanifolds
JO - Kragujevac Journal of Mathematics
PY - 2009
PB - Prirodno-matematički fakultet Kragujevac
VL - 32
IS - 32
SP - 37
EP - 46
LA - eng
UR - http://eudml.org/doc/253157
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.